Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 7, NWS Austin/San Antonio, TX

March 30, 200733 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Mar 30, 2007, 3:54 AM CDT for 33 counties in Texas. It took effect at Mar 30, 2007, 7:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2007, 3:54 AM CDT (08:54 UTC)
In effect from
Mar 30, 2007, 7:00 AM CDT
Expired
Mar 31, 2007, 7:00 AM CDT
In force
24 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 300854
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
7 AM SATURDAY MORNING...

.A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH AN
APPROACHING STORM SYSTEM FROM THE WEST WILL CREATE THE POTENTIAL
FOR HEAVY RAINS AND FLASH FLOODING TODAY AND TONIGHT.

TXZ171>173-183>194-202>209-217>225-228-301700-
/O.NEW.KEWX.FF.A.0007.070330T1200Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
354 AM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...
  BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...
  DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...
  GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
  LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL 
  VERDE...WILLIAMSON...WILSON AND ZAVALA.

* FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING

* A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH
  AN APPROACHING STORM SYSTEM FROM THE WEST WILL CREATE THE
  POTENTIAL FOR WIDESPREAD HEAVY RAINS AND FLASH FLOODING OVER THE
  NEXT 24 HOURS.   

* BECAUSE SOUTH TEXAS SOIL ARE NEARLY SATURATED IN MANY
  AREAS...RUNOFF AND FLASH FLOODING WILL BE QUICK TO OCCUR.

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THROUGH
THE DAY AND INTO TONIGHT WITH THE APPROACH OF A STORM SYSTEM FROM
THE WEST. VERY MOIST AND UNSTABLE AIR AT THE LOW LEVELS WILL FEED
INTO THIS STORM SYSTEM ALONG WITH A BELT OF UPPER LEVEL MOISTURE
SPREADING OVER SOUTH TEXAS FROM THE PACIFIC. THIS WILL RESULT IN
WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY
HEAVY AMOUNTS OF 4 TO 8 INCHES POSSIBLE TODAY INTO EARLY SATURDAY.

THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST SATURDAY
BY LATE SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
3 follow-up statements
000 
WGUS64 KEWX 302237
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM SATURDAY
MORNING...

.A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A
STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR HEAVY RAINS AND
FLASH FLOODING TONIGHT INTO SATURDAY MORNING.

TXZ171>173-183>194-202>209-217>225-228-310900-
/O.CON.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
537 PM CDT FRI MAR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
  FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...
  KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...
  MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
  WILLIAMSON...WILSON AND ZAVALA.

* THROUGH SATURDAY MORNING AT 7 AM.

* A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH
  A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR WIDESPREAD
  HEAVY RAINS AND FLASH FLOODING THROUGH SATURDAY MORNING.

* BECAUSE SOUTH TEXAS SOILS ARE SATURATED IN MANY AREAS...RUNOFF
  AND FLASH FLOODING WILL BE QUICK TO OCCUR.

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH
THE NIGHT WITH THIS STRONG STORM SYSTEM. VERY MOIST AND UNSTABLE
AIR AT THE LOW LEVELS WILL FEED INTO THIS STORM SYSTEM ALONG WITH
A BELT OF UPPER LEVEL MOISTURE SPREADING OVER SOUTH TEXAS FROM THE
PACIFIC. THIS WILL RESULT IN WIDESPREAD AVERAGE RAINFALL AMOUNTS
OF 2 TO 4 INCHES WITH LOCALLY HEAVY AMOUNTS OF 4 TO 8 INCHES
POSSIBLE INTO EARLY SATURDAY.

THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST BY LATE
SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 310827
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH IS CANCELLED FOR MUCH OF SOUTH CENTRAL TEXAS...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT SATURDAY
FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS...

.A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A
STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR HEAVY RAINS AND
FLASH FLOODING TONIGHT INTO SATURDAY MORNING.

TXZ171>173-183>192-194-202>206-217>220-228-310930-
/O.CAN.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-LEE-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...
CARRIZO SPRINGS
327 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. THE STORMS WHICH CAUSED HEAVY RAINS HAVE MOVED
EAST. ONLY ISOLATED TO SCATTERED SHOWERS ARE EXPECTED THIS
MORNING. RAINFALL WILL NOT BE ENOUGH TO CAUSE FLASH FLOODING...BUT
SOME STREAMS AND RIVERS WILL CONTINUE TO BE OUT OF BANKS OR IN
FLOOD FROM PREVIOUS HEAVY RAINFALL.

$$

TXZ193-207>209-221>225-311200-
/O.CON.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-
INCLUDING THE CITIES OF...BASTROP...SEGUIN...LOCKHART...
LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
327 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
  GUADALUPE...KARNES...LAVACA AND WILSON.

* UNTIL 7 AM CDT THIS MORNING

* A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG 
  WITH A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR 
  WIDESPREAD HEAVY RAINS AND FLASH FLOODING THROUGH SATURDAY 
  MORNING. 

* BECAUSE SOUTH TEXAS SOILS ARE SATURATED IN MANY AREAS...RUNOFF 
  AND FLASH FLOODING WILL BE QUICK TO OCCUR. 

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH
THE NIGHT WITH THIS STRONG STORM SYSTEM. VERY MOIST AND UNSTABLE
AIR AT THE LOW LEVELS WILL FEED INTO THIS STORM SYSTEM ALONG WITH
A BELT OF UPPER LEVEL MOISTURE SPREADING OVER SOUTH TEXAS FROM
THE PACIFIC. THIS WILL RESULT IN WIDESPREAD AVERAGE RAINFALL
AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HEAVY AMOUNTS OF 4 TO
8 INCHES POSSIBLE INTO EARLY SATURDAY.

THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST BY LATE
SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 311204
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH HAS EXPIRED...

.SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE COASTAL PLAINS
THROUGH MID MORNING BUT ARE NOT EXPECTED TO CAUSE WIDESPREAD FLASH
FLOODING PROBLEMS.

TXZ193-207>209-221>225-311315-
/O.EXP.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-
INCLUDING THE CITIES OF...BASTROP...SEGUIN...LOCKHART...
LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
704 AM CDT SAT MAR 31 2007

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL
TEXAS HAS EXPIRED. THE UPPER LEVEL STORM SYSTEM RESPONSIBLE FOR
THE WIDESPREAD SHOWERS AND THUNDERSTORMS IS CONTINUING TO MOVE
EAST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH MID MORNING ACROSS THE COASTAL PLAINS...BUT WILL
NOT CAUSE WIDESPREAD FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 30, 12:08 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 30, 12:08 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 AM CDT FRI MAR 30 2007

.AVIATION...
MVFR CIGS DEVELOPING AND WILL LOWER TO IFR BY 09Z. CHANCES FOR
THUNDERSTORMS WILL ENTER THE FORECAST BEFORE SUNRISE AT KDRT...THEN
SPREAD EAST TO THE I-35 TERMINALS BETWEEN 12-16Z. SOME IMPROVEMENT
EXPECTED FRIDAY AFTERNOON...BUT AN OUTBREAK OF SEVERE THUNDERSTORMS
IS EXPECTED OVERNIGHT FRIDAY. A MODERATE SOUTHERLY LOW LEVEL FLOW
WILL CONTINUE FOR THE NEXT 24H.

&&

.PREV DISCUSSION... /ISSUED 841 PM CDT THU MAR 29 2007/

UPDATE...
LIGHT SHOWERS CONTINUE TO PERSIST ACROSS NORTHERN SECTIONS OF OUR
CWFA. NO THUNDERSTORMS ARE OCCURRING OVER THE REGION AT THIS TIME.
HOWEVER...WILL CONTINUE THE CHANCES FOR SHOWERS AND THUNDERSTORMS
FOR TONIGHT. MADE MINOR CHANGES TO THE GRIDS BASED ON CURRENT
CONDITIONS. OTHERWISE...THE FORECAST PACKAGE IS IN GOOD SHAPE...NO
MAJOR CHANGES.

PREV DISCUSSION... /ISSUED 637 PM CDT THU MAR 29 2007/

AVIATION...
MVFR CIGS TO LOWER TO IFR AT I-35 TERMINALS AROUND 09Z AND HOLD
THROUGH 17Z BEFORE IMPROVING. VFR CONDITIONS AT KDRT WILL GO MVFR
BY 06Z...THEN IFR AROUND 09Z. CHANCES FOR THUNDERSTORMS TOWARD THE
END OF THE TAF PERIOD ARE EXPECTED TO INCREASE BEYOND THE TAF
PERIOD INTO FRIDAY NIGHT. A MODERATE SOUTHERLY LOW LEVEL FLOW WILL
CONTINUE.

PREV DISCUSSION... /ISSUED 406 PM CDT THU MAR 29 2007/

DISCUSSION...
LARGE UPPER LOW CONTINUE OVER THE FOUR CORNERS THIS AFTERNOON WITH
SURFACE BOUNDARY/COOL FRONT/DRYLINE AND LOWER LEVEL THETA-E RIDGE
ACROSS THE WESTERN PORTIONS OF SOUTH CENTRAL TEXAS. THESE FEATURES
WILL MOVE SLOWLY TONIGHT AND FRIDAY, BEFORE MOVING ACROSS THE AREA
FRIDAY NIGHT AND SATURDAY. AMPLE MOISTURE SUGGESTS LOCALLY HEAVY
RAINS POSSIBLE, HOWEVER WILL HOLD OFF ON FLASH FLOOD WATCH AS
INITIALLY WILL BE ISOLATED. A WATCH MAY BE NEEDED BY FRIDAY NIGHT
OR EARLY SATURDAY AS MORE WIDESPREAD COVERAGE OF HEAVY RAINS
BECOME POSSIBLE. UPPER LOW MOVES EAST OF AREA SATURDAY NIGHT WITH
POPS ENDING. BY MONDAY, AN UPPER TROUGH APPROACHES ACROSS NORTHERN
MEXICO. THIS WILL BE A SLOW MOVER, HOWEVER POPS WILL AGAIN BE IN
THE FORECAST. A STRONG COLD FRONT MOVES THROUGH ON WEDNESDAY. MAY
BE ANOTHER BOUT OF LOCALLY HEAVY RAINS AND SEVERE STORMS. HAVE
GENERALLY GONE WITH MEX TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  76  64  75  60 /  50  60  60  70  30
AUSTIN BERGSTROM INTL AIRPORT  66  77  65  73  55 /  50  60  60  70  30
DEL RIO INTL AIRPORT           63  77  62  82  59 /  40  60  50  30  -
SAN ANTONIO INTL AIRPORT       67  74  63  76  58 /  30  60  60  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

03/11/WR
Hazardous weather outlook, Mar 29, 9:01 AM CDT, 18 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT THU MAR 29 2007

TXZ171>173-183>194-202>209-217>225-228-301200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
901 AM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL TEXAS TODAY AND TONIGHT. A VIGOROUS STORM SYSTEM OVER
THE WESTERN UNITED STATES WILL CONTINUE TO TRIGGER STRONG TO
SEVERE THUNDERSTORMS ACROSS MUCH OF THE SOUTHERN PLAINS TODAY AND
TONIGHT. INSTABILITY AND MOISTURE ARE SUFFICIENT TO RESULT IN
THUNDERSTORM DEVELOPMENT AT ANY TIME.

THE THREAT FOR SEVERE WEATHER WILL BE HIGHER DURING THE AFTERNOON
AND EVENING HOURS...WITH LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL AMOUNTS OF
2 TO 3 INCHES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE POTENTIAL FOR SEVERE WEATHER AND LOCALIZED HEAVY RAINFALL
WILL CONTINUE THROUGH AT LEAST SATURDAY. SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE ACROSS PARTS OF SOUTH CENTRAL TEXAS EACH DAY
THROUGH MUCH OF THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR THIS EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:11 AM CDTFlash Flood WarningEWXMedina3 hr
Mar 30, 9:39 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays36 min
Mar 30, 9:55 AM CDTTornado WarningEWXBlanco, Comal, Hays35 min
Mar 30, 10:26 AM CDTTornado WarningEWXHays19 min
Mar 30, 10:28 AM CDTFlash Flood WarningEWXBlanco, Hays, Travis, Williamson4 hr
Mar 30, 10:28 AM CDTFlash Flood WarningEWXBlanco, Hays, Travis4 hr
Mar 30, 10:35 AM CDTFlash Flood WarningEWXBexar, Medina4 hr
Mar 30, 10:43 AM CDTSevere Thunderstorm WarningEWXHays, Travis11 min
Mar 30, 11:08 AM CDTSevere Thunderstorm WarningEWXBandera37 min
Mar 30, 11:19 AM CDTFlash Flood WarningEWXBandera4 hr
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningEWXKerr33 min
Mar 30, 11:50 AM CDTSevere Thunderstorm WarningEWXKendall, Kerr25 min
Mar 30, 12:11 PM CDTSevere Thunderstorm WarningEWXKendall21 min
Mar 30, 12:20 PM CDTFlash Flood WarningEWXBastrop2 hr
Mar 30, 12:38 PM CDTFlash Flood WarningEWXGillespie112 min
Mar 30, 12:54 PM CDTSevere Thunderstorm WarningEWXEdwards36 min
Mar 30, 1:20 PM CDTSevere Thunderstorm WarningEWXBlanco25 min
Mar 30, 1:38 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano31 min
Mar 30, 1:54 PM CDTFlash Flood WarningEWXBurnet3 hr
Mar 30, 2:21 PM CDTFlash Flood WarningEWXLlano3 hr
Mar 30, 3:07 PM CDTSevere Thunderstorm WarningEWXVal Verde68 min
Mar 30, 4:12 PM CDTSevere Thunderstorm WarningEWXVal Verde78 min
Mar 30, 4:39 PM CDTTornado WarningEWXVal Verde51 min
Mar 30, 5:18 PM CDTTornado WarningEWXEdwards42 min
Mar 30, 5:26 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningEWXEdwards63 min
Mar 30, 6:19 PM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde56 min

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.